×

Found 75 Documents (Results 1–75)

100
MathJax

Attractors of nonlinear Hamiltonian partial differential equations. (English. Russian original) Zbl 1439.35001

Russ. Math. Surv. 75, No. 1, 1-87 (2020); translation from Usp. Mat. Nauk 75, No. 1, 3-94 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On global attractors and radiation damping for nonrelativistic particle coupled to scalar field. (English. Russian original) Zbl 1387.35563

St. Petersbg. Math. J. 29, No. 2, 249-266 (2018); translation from Algebra Anal. 29, No. 2, 34-58 (2017).
MSC:  35Q60 78A40 78M35
PDF BibTeX XML Cite
Full Text: DOI arXiv

Long time dynamics and coherent states in nonlinear wave equations. (English) Zbl 1397.35160

Melnik, Roderick (ed.) et al., Recent progress and modern challenges in applied mathematics, modeling and computational science. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer (ISBN 978-1-4939-6968-5/hbk; 978-1-4939-6969-2/ebook). Fields Institute Communications 79, 59-88 (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the mathematical work of Vladimir Savel’evich Buslaev. (English. Russian original) Zbl 1304.35001

St. Petersbg. Math. J. 25, No. 2, 151-174 (2014); translation from Algebra Anal. 25, No. 2, 3-36 (2013).
MSC:  35-00 01A70
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic stability of solitons for nonlinear hyperbolic equations. (English. Russian original) Zbl 1275.35069

Russ. Math. Surv. 68, No. 2, 283-334 (2013); translation from Usp. Mat. Nauk. 68, No. 2, 91-144 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software